# SDR QMLA201305220001

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N63CF
- Make and model: Snias AS332C
- Aircraft serial: 6068
- Engine: Tmeca ARRIEL1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 704A37721034
- Part serial: 5495
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START.  HYD 1 CAUTION LIGHT DID NOT EXTINGUISH AS IT SHOULD AFTER START.  HYD SYS 1 PRESSURE GUAGE INDICATED NORMAL OPERATING PRESSURE.  ACFT SHUTDOWN, .  MX REPLACED HYD 1 PRESSURE SWITCH.  ACFT OPERATED NORMALLY ON STARTUP AND RETURNED TO SERVICE.
